# SDR GTIA000136

- Difficulty date: March 15, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK LIGHTING AT ROW 19 MISSING LENS COVER AND LAMP.  RELAMPED AND INSTALLED LENS COVER.  OPS CHECK NORMAL IAW MM 33-51-1.  (M)
